# SDR SWAA2017112217981

- Difficulty date: October 29, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1502
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD DEFORMED AT BS 196.5, BETWEEN RBL 24 TO LBL 24.  R&R CHORD IAW SRM AND DWG.
